A class of symmetric controlled quantum operations

File Size Format
38274_1.pdf 102Kb Adobe PDF View
Title A class of symmetric controlled quantum operations
Author Vaccaro, Joan Alfina; Steuernagel, O.; Huelga, S.F.
Year Published 2001
Publisher Institute of Physics Publishing
Citation Journal of Physics A:Mathematical and General, Vol. 34, pp. 7057-7066
Peer Reviewed Yes
Published Yes
Publisher URI http://www.iop.org/EJ/journal/JPhysA
Alternative URI http://dx.doi.org/10.1088/0305-4470/34/35/330
Copyright Statement Copyright 2001 Institute of Physics Publishing. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher.Please refer to the journal's website for access to the definitive, published version.
Research Centre Centre for Quantum Dynamics
Faculty Faculty of Science
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice